Join the 'Zarah' group to help and get support from people like you.
We found 12 questions associated with the 'Zarah' topic.
Posted 4 days ago by • 0 answers
I am on my first pack and 3 days into my placebo. I haven't had any sign of a period. I had 2 negative pregnancy tests. I jumped right into zarah after the nuva ring. Should I see my doctor?
Posted 18 days ago by • 1 answer
I've read that it is preferable to take Zarah tablets in the evening after meals but is there any disadvantages of me taking it in the AM? I started my very first pack of birth control on Friday Sep 1 at 9:55AM? also I've noticed some fluid retention, should I worry? Call my doctor?
Posted 20 Sep 2015 by • 0 answers
Should I ask to be increased in my spironolactone dosage? I take Zarah and 100mg spironolactone daily now for PCOS and Hirsutism.
Posted 14 Aug 2015 by • 1 answer
I'm about to finish my second pack and noticed that my breasts/nipples have gotten fuller. Really noticeable. Seems like my nipples are growing to be proportional with my breasts too. My breasts were really sore and tender for a week or two after noticing this but it's not tender anymore ...
Posted 26 Mar 2015 by • 1 answer
I have been on birth control for almost 2 months now. The first pack of Zarah pills I took perfectly without any problems. During the second month I had taken two pills in one day on the second week of the pack. The next day which was Wednesday I didn't take any pill so I could be back on ...
Posted 16 Jan 2015 by • 1 answer
I've been taking Zarah for four months now, and every pack I get my period on the third week of the (the last active week). Is my birth control still protecting me like it should, or does this mean its ineffective? I'm worried that there is a higher chance of me becoming pregnant because ...
Posted 25 Sep 2014 by • 1 answer
I need to know if they is a recall on the zarah birth control
Posted 27 May 2014 by • 1 answer
Posted 12 Jan 2014 by • 1 answer
I'm a celiac and I need to know if Zarah is gluten free or not
Posted 19 Dec 2010 by • 4 answers
Recently I switched birth control medications to Zarah. With my pervious birth control i only experienced increased emotions and mood swings before starting my period, but now on Zarah I am more frequently and intensely emotional for no apparent reason. I also know someone else who it seems to be ...
Posted 26 Sep 2011 by • 2 answers
Lack of appetite is not constant, nor is the nausea, but very frequently. Also some fatigue involved. She has already had mono a couple of years ago. That is why I am asking about the use of Zarah. Thanks
Posted 29 Mar 2011 by • 2 answers
What does it mean? Should I quit taking it?